# SDR XXUA200800003

- Difficulty date: February 26, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N403JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 44,588 hours, 13,224 cycles
- Engine: Pwa PW2037M
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT AT DOOR R2 WILL NOT ILLUMINATE WHEN LIGHT SWITCH IS SELECTED.  FOUND LOOSE WIRE AT ASSEMBLY TERMINAL, RESECURED WIRE.  OPERATION CHECKS NORMAL.
